# SDR SIMA2020091109003

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING LEADING EDGE 2 IS DENTED IN THE POLISHED AREA 38" FROM THE OUTBOARD END, AS MARKED.  C/A-ACCOMPLISHED PERMANENT REPAIR TO LT LEADING EDGE 2, IAW ENVOY ERS-EM-57MR-1264.
